MAUDE Adverse Event Report: KARL STORZ SE & CO. KG BIPOLAR HIGH FREQUENCY CORD, 300 CM

KARL STORZ SE & CO. KG BIPOLAR HIGH FREQUENCY CORD, 300 CM
Model Number 26176LV
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will be forwarded to the manufacturing site for investigation.Should relevant additional information/investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).Cross reference internal complaint id (b)(4).Cross reference internal complaint id (b)(4).Cross reference internal complaint id (b)(4).Cross reference internal complaint id (b)(4).Cross reference internal complaint id (b)(4).
 
Event or Problem Description
The forcep sparking and smoking.Insulation has separated from the collar where it goes into the handle on all items.Grasper wasn't closing all the way, and the smoking seems to be coming from the distal portion of the insert at the actual grasping mechanism.No negative impact in state of health reported.Cross reference internal complaint id (b)(4).Cross reference internal complaint id (b)(4).Cross reference internal complaint id (b)(4).Cross reference internal complaint id (b)(4).Cross reference internal complaint id (b)(4).
 
Additional Manufacturer Narrative
According to the new information there were no indications (on the complaints listed below) that they were used or had anything wrong.Customer simply returned them because they did not like them.This event is filed under internal complaint id (b)(4).Cross reference interal complaint id (b)(4).

Brand Name
BIPOLAR HIGH FREQUENCY CORD, 300 CM
Common Device Name
BIPOLAR HIGH FREQUENCY CORD, 300 CM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78532 ,
GM  78532,
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78532 ,
GM   78532,
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 90245
4242188247
MDR Report Key24345335
Report Number9610617-2026-00303
Device Sequence Number18522438
Product Code GEI
UDI-Device Identifier04048551100363
UDI-Public04048551100363
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
GEI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26176LV
Device Catalogue Number26176LV
Device Lot NumberOL01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer02/17/2026
Initial Report FDA Received Date02/16/2026
Supplement Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown